Journal of Medical Physics
 Home | Search | Ahead of print | Current Issue | Archives | Instructions | Subscription | Login The official journal of Association of Medical Physicists of India      
 Users online: 532  Home  EMail this page Print this page Decrease font size Default font size Increase font size 

  Article Access Statistics

Year : 2010 | Volume:  35 | Issue Number:  2 | Page:  65-72

ORIGINAL ARTICLE

Analytical correction of an extension of the "MU Fraction Approximation" for Varian enhanced dynamic wedges
Gossman Michael S, Sharma Subhash C

Number of times this article was viewed 2777
Number of times this article has been printed  from the site 159
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

 
  Search this journal
    
  Advance Search
 
  Editorial Board 
  The Journal 
  The Association 
  Alerting 
  Feedback 
  Contact Us 
 Back To Article

Submit Articles

Alerts